# SDR P5CA9701756

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Ws 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUCKLED SKIN LEFT WING LEADING EDGE WS 1060 TOP SIDE OF NOSE BEAM.  REPAIRED PER BOEING SRM 57-20-03 FIG 7, 57-20-03 AND 51-10-01.
